# SDR MASA200601817

- Difficulty date: July 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 10,848 hours, 9,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Unsecure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7246 ORD - EMERGENCY LIFE LINE FOR OVERWING DOORS COVER FELL OFF.  MX RESECURED COVER.
